Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Full metadata record
DC FieldValueLanguage
dc.contributor.authorZhu, S.-
dc.contributor.authorShi, P.-
dc.contributor.authorLim, C.-
dc.identifier.citationInternational Journal of Robust and Nonlinear Control, 2018; 28(13):3946-3958-
dc.description.abstractThis paper establishes new criteria for stochastic suppression and stabilization of hybrid functional differential systems with general one-sided polynomial growth condition. For an unstable nonlinear hybrid functional differential system with general one-sided polynomial growth condition, two independent Brownian noise processes are used to perturb the system into the stochastic hybrid differential system. Theoretical analysis shows that one of the nonlinear diffusion terms may suppress the explosive solution of deterministic system, and the other one can make the perturbed hybrid system almost surely stable with general decay rate.-
dc.description.statementofresponsibilitySong Zhu, Peng Shi, Cheng‐Chew Lim-
dc.publisherJohn Wiley & Sons-
dc.rights© 2018 John Wiley & Sons, Ltd.-
dc.subjectMarkov chain; polynomial growth condition; stabilization; stochastic hybrid functional differential systems; suppression-
dc.titleNew criteria for stochastic suppression and stabilization of hybrid functional differential systems-
dc.typeJournal article-
dc.identifier.orcidShi, P. [0000-0001-8218-586X]-
dc.identifier.orcidLim, C. [0000-0002-2463-9760]-
Appears in Collections:Aurora harvest 4
Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.